Hi, I have had my chemo, radiation etc but it's not until I started on meds - aromasin, then arimidex, and now femara that I seem to have days when I cry on & off all day for no reason. Has anyone else experienced this problem at all? & any suggestions on what I can do to help myself.
Hi @Becca134, how are you doing today?
There are a few threads about femara that might be worth checking out.
There's a little bit about some side effects here on our website - letrozole is the main active ingredient - that might give you some insight. And NPS also has some great information I'd recommend you read.
Has anyone else had experience of side effects on Femara or letrozole?
I had a lot of trouble with pain and fatigue initially which have eased considerably now 18 months later with exercise. I was more prone to tears initially but assumed it was due to the shock of it all and the ongoing pain. Sorry that is probably not much help. I do enjoy my walking group and fine any excuse for exercise. Much easier now that the fatigue has lifted.
Be part of this supportive community